# SDR SIMA202006109001

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 37,065 hours, 31,494 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Condition: Disconnected
- Location: Recirc Fan
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO FELT LOUD SLAMMING NOISE HEARD THRU CABIN, FA REPORTS SMOKE IN CABIN AND OVERHEATING ELEC SMELL, 2 MINS LATER GEN 3 FAIL, GEN2-3 OFF BUS AUTOPILOT FAIL. T/S PERFORMED PER TECH SUPPORT WORKSCOPE AND AML 4602372/2 FOR INSPECTION FINDINGS AND RESECURRING OF BLOWN DUCT. NO FURTHER DEFECTS OR SMOKE NOTED AT THIS TIME, A/C OK FOR SERVICE. PERFORMED CMC DOWNLOAD IAW CMC DOWNLOAD W/C 45-900-00. C/W FIM TASK 21-20-00-810-801-A AS PER WORK SCOPE. OPS CHECK GOOD FOR ALL GENERATORS IAW AMM 24-31-00. PERFORMED GVI OF LT & RT RELAY PANELS AS REQUESTED IN WORK SCOPE NO DEFECTS NOTED. C/W GVI OF LT & RT ELECTRICAL DISTRIBUTION BOXES NO DEFECTS NOTED. WHEN NR 1 PACK OPERATED, FOUND VAPOR IN CABIN FROM NR 1 RECIRC FAN MUFFLER BEING DISCONNECTED. RESECURED MUFFLER IAW AMM 21-20-03. NO LEAKS NOTED.
